# SDR ASOA201200447

- Difficulty date: February 6, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 23,052 hours, 20,584 cycles
- System (JASC): 2540 · Lavatories
- Part: Nut
- Condition: Missing
- Location: Toilet Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 272 BRW LAVATORY SEAT HINGE MISSING NUT & MISSING 3 STUDS & HARDWARE.  INSTALLED SERVICEABLE TOILET SEAT NUT IAW  CMM 25-40-01.  INSTALLED SERVICEABLE BALL STUDS 3 EA AND HARDWARE IAW CMM 25-40-01.
